# SDR DALA2024100809789

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,965 hours, 6,372 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BRAKE FAIL IN FLIGHT WHEN GEAR PUT DOWN. NNP ACCOMPLISHED. BITE BDCU AND TES PER A220 AMP 32-43. NO FAULTS NOTED. ALL MESSAGES CLEARED AFTER RESET. DUE TO NFF, MCC REQ BOTH BRAKES ON RT GEAR REPLACED AND BOTH BDCUS. REPLACED RIB AND ROB BRAKE ASSEMBLIES PER A220 AMP 32-43-01. CHECKS OK. R/R BDCU 1 PER A220 AMP 32-43. CHK OK. REMOVED AND REPLACED BDCU 2 PER A220 AMP 32-43.ALL SOFTWARE AND OPS CHK GOOD. (LP# 6160052)
